# SDR WVER2017070305

- Difficulty date: July 3, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 29,669 hours, 24,591 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670341465
- Condition: Cracked
- Location: Fuselage
- Part time: 29,669 hours, 24,591 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING S/B 670BA-53-045 FOUND LT FS 220.00 UPPER FRAME SECTOR CRACKED.
